International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 1, Part A

Determination of eigenvalues of linear circuits based on characteristic equations and standard linear electrical circuits


Author(s): Subhash Kumar Sharma and Umesh Kumar Gupta

Abstract: In this paper, the eigenvalues in the time-domain, we can say, indirectly the poles of system functions in the s-domain, are used to determine the dynamics of the systems in circuit analysis of linear circuit. This paper proposes an efficient method to determine the eigenvalues of linear circuits. Which is based on using the characteristic equation obtained by applying nodal and mesh analysis, conventional methods whose applications are simpler than the state-space representation. Here the examples of active and passive circuits are given to describe the method.

Pages: 76-85 | Views: 176 | Downloads: 7

Download Full Article: Click Here
How to cite this article:
Subhash Kumar Sharma, Umesh Kumar Gupta. Determination of eigenvalues of linear circuits based on characteristic equations and standard linear electrical circuits. Int J Stat Appl Math 2020;5(1):76-85.
Call for book chapter
International Journal of Statistics and Applied Mathematics